Generalized Riesz points for perturbations of Toeplitz operators
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 257-262
Printed April 1, 2014
An Hyun Kim
Changwon National University
Abstract : In this note we consider ``generalized Riesz points" for compact and quasinilpotent perturbations of Toeplitz operators acting on the Hardy space of the unit circle.
Keywords : generalized Riesz points, Toeplitz operators, perturbations, Weyl's theorem, Browder's theorem
MSC numbers : Primary 47A10, 47A55, 47B35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd